# SDR CA110621012

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 55LEAR
- Aircraft time: 7,745 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: 5419410193
- Condition: Leaking
- Location: Freon
- Part time: 7,919 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMELL OF RUBBER AFTER T/O, WHICH WENT AWAY SLOWLY.  ACFT INSPECTED AND NO EVIDENCE OF RUBBER SMELL WAS NOTED.  FOUND FREON LINE LEAKING -OIL IN BELLY.  REPLACED LARGE FREON LINE IN AFT CABIN, PN 5419410-193. SYS SERVICED AND CHECKED SERVICEABLE IAW 21. AC GROUND UN AND SYS CHECK SERVICEABLE IAW 21.
